# SDR SWIA200718725

- Difficulty date: August 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 35,906 hours, 46,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, STRINGER CORRODED NEAR PAX DOOR AFT ACTUATOR ATTACH POINT.  REPAIRED STRINGER SECTION AT PAX DOOR AREA IAW SRM 120 53-10-03 PG 201.
